# SDR SWAA064145

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 71,095 hours, 68,619 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: SHL712
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING HANDLE MOVED TO OFF POSITION, NLG DROPPED.  CYCLED GEAR HANDLE ALL INDICATIONS NORMAL, MOVED HANDLE TO OFF POSITION.  REMOVED AND REPLACED M983 LOGIC CARD AND NLG RETRACT ACTUATOR PER MM.
